# SDR QXEA2021080200381

- Difficulty date: August 2, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 46,005 hours, 48,581 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING RUDDER APPEARS TO HAVE A CRACK ABOUT 2 INCHES IN LENGTH ABOUT 19 INCHES BELOW THE UPPER EDGE AND 9 INCHES FORWARD OF TRAILING EDGE. AIRCRAFT DOWN FOR REPAIRS.
